RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 158–165 (Mi jsfu471)  

A numerical model of the seasonal thawing of permafrost in the swamp-lake landscapes

Viktor M. Belolipetskiiab, Svetlana N. Genovaa

a Institute of Computational Modelling SB RAS, Akademgorodok, 50/44, Krasnoyarsk, 660036
b Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: The theoretical description of the temperature field in the soils during freezing or thawing is carried out using solutions of Stefan's problem. A mathematical model based on the equations of thermal conductivity for frozen and thawed layers. We consider the areas in which there are lakes or bogs. We distinguished the following layers in the vertical structure of the zone of permafrost: thawed soil, frozen soil, water, ice, snow. We offer a simplified numerical algorithm for solving of one-dimensional (in the vertical direction) heat conduction problems with moving boundaries of phase transition with the formation of new and cancellation of existing layers. A simplified numerical algorithm for solving one-dimensional (in the vertical direction) heat conduction problems with moving boundaries of phase transition with the formation of new and cancellation of existing layers is offering.

Keywords: permafrost, Stefan's problem, thawed and frozen soil, small dimensional numerical model.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 12
The work is executed at partial financial support of Basic Research Program of Presidium of RAS “Searching basic research for the development of Russian Arctic” (project 12).


DOI: https://doi.org/10.17516/1997-1397-2016-9-2-158-165

Full text: PDF file (264 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 25.11.2015
Received in revised form: 30.01.2016
Accepted: 20.02.2016
Language:

Citation: Viktor M. Belolipetskii, Svetlana N. Genova, “A numerical model of the seasonal thawing of permafrost in the swamp-lake landscapes”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 158–165

Citation in format AMSBIB
\Bibitem{BelGen16}
\by Viktor~M.~Belolipetskii, Svetlana~N.~Genova
\paper A numerical model of the seasonal thawing of permafrost in the swamp-lake landscapes
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 158--165
\mathnet{http://mi.mathnet.ru/jsfu471}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-158-165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200004}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu471
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:68
    Full text:23
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019